Perturbed Companions of Ostrowski's Inequality for Absolutely Continuous Functions (I)

[img]
Preview
AUVT.pdf - Published Version (330kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Perturbed Companions of Ostrowski's Inequality for Absolutely Continuous Functions (I). Annals of the West University of Timisoara: Mathematics and Computer Science, 54 (1). 119 - 138. ISSN 1841-3307

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36672
DOI https://doi.org/10.1515/awutm-2016-0007
Official URL https://content.sciendo.com/view/journals/awutm/54...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords lemma; Ostrowski's inequality
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login